# SDR USAABB09008

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L4
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L4 DOOR WAS FOUND DIFFICULT TO OPERATE.  MAINTENANCE ACCOMPLISHED PASSENGER DOOR FAST CHECK ON THE L4 DOOR, AND LUBRICATED AS REQUIRED.  OK FOR SERVICE.
